MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86111-
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication regarding pilot balloon / pilot valve.According to the reporter, the device had cuff inflation/deflation issue.The customer indicated that there was no patient involvement associated to this event.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation and the reported event of a cut in the cuff was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated immediately.E investigation isolated the failure to the cuff not holding air but the pilot balloon was missing and the inflation line has an uneven edge on the distal end but a root cause was not identified.Information has been added to the database and trends will continue to be monitored.Correction: (name, email), (phone).If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6932328
Report Number2936999-2017-05543
Device Sequence Number18996753
Product Code BTR
UDI-Device Identifier60884522000111
UDI-Public60884522000111
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Model Number86111-
Device Catalogue Number86111-
Device Lot Number17B0414JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2018
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer03/05/2018
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1